Doctor insights on:
Lamictal And Drowsiness
Zoloft, Abilify (aripiprazole): Zoloft (sertraline) is a medication for treatment of depression. it can cause blurred vision. Abilify is a medication for psychosis, it can cause blurred vision. Discuss with your Psychiatrist benefits and side effects of these medications, then make your decision. ...Read more
Caution -sedation: The more medications the greater the concern about drug-drug interactions :how your body "treats" the medicine;how one drug affects the effectiveness of another; &additive side effects.For example, Seroquel,Klonopin & Benadryl (diphenhydramine) can each be sedating & all three together may be too much. Tell your doctor all the medications &supplements you take so you can work together to for relief & safety ...Read more
Lot of medications: I'm not sure whether these are all prescribed by the same physician? It sounds as though your bipolar disorder (from the additional info you supplied) may be quite hard to manage, and meds have been added but none removed. Perhaps you'd benefit from a second opinion about your case and possibly simplify your regimen. It could also be that your symptoms demand high intensity measures. ...Read moreSee 4 more doctor answers
Side effects.: All psychiatric rx's have side effects. If you check with side effects in the pdr, you will not want to take another drug. Mostly, your individual should be concerned about the drug/drug interactions. It is almost unamerican not to be polymedicvated. The prescribing md should talk with the patient about what the drugs will do and more importantly what the drugs will not do. ...Read moreSee 1 more doctor answer
Could taking Valium and remeron (mirtazapine) together at bedtime cause headache and irritability the following day.Thanks?
Drug interactions: Check out http://www.drugs.com/interactions-check.php?drug_list=1640-1015,862-441 for potential interactions between diazepam & mirtazapine. Be sure to tell prescribing doc & dispensing pharmacist everything you're taking. Your medication list doesn't even show Remeron but rather Lexapro (escitalopram) & Methotrexate. This is big concern for potential overdose/interaction. ...Read more
See your doctor : I think you meant Brintellix. I recommend my patients to check for drug interactions on Drugs.com. According to this tool, you may be at risk for Serotonin Syndrome with the combination of Trazodone and Brintellix. This is not absolute. Your doctor will need to monitor you closely. Talk to your doctor and learn the symptoms or side effects for which you need to watch. ...Read moreSee 1 more doctor answer
Abilify/Zoloft: Safe as prescribed. Combination not uncommon.Get a more detailed answer ›
No: In my practice, with my patients, I have not seen a patient with fatigue caused by either zoloft (sertraline) or buspirone, either along or together. If you are taking them for depression and anxiety, fatigue may be caused from either underlying condition. Please consult with your treating physician. ...Read more
Yes but: This seems a bit much for anyone. Is there a way that you can speak to your doctor about streamlining your meds. The doc is treating you for bipolar issues,anxiety, depression, and sleep disorder. I suggest that you see if this doc or another can put you on a regimen that might help you sleep and still take care of the problem. Have the doc consider remeron (mirtazapine) ...Read moreSee 1 more doctor answer
Can wellbutrin (bupropion) 150 taking with Zoloft and Risperdal for GAD and depression and can boost memory and sex drive and energy?
Can i still drink alcohol if i'm taking Depakote and lamictal for epilepsy and celexa (citalopram) for depression?
Alcohol: Definitely not, especially with your history of seizures. ...Read more
Risperdal & seizure: Risperdal is associated with increased risk for seizures. This is a concern if you have an underlying seizure disorder, which is possible, as you take zonegran. If so, it will be important to have your psychiatrist and neurologist work closely together for your safety & stability. On healthtap, your doctors can communicate after your appointments & share labs confidentially/hippa compliant, & free. ...Read moreSee 1 more doctor answer
There is no cure: Depression and bipolar disorder are like any chronic condition including diabetes, heart disease or hypertension. Unfortunately there is no cure but maintanance treatement is necessary to remain symptom free. All medicines have side effects. Lamotrogine and duloxetine both have adverse effects that vary in each individual based on genetics, age, dose and require monitoring to achieve response. ...Read moreSee 1 more doctor answer
Yes.: If the tremors are due to anxiety, Celexa and Abilify (aripiprazole) help by alleviating your anxiety. You have to keep in mind that Abilify (aripiprazole) can also cause extrapyramidal side-effects. one of which is akinesia, fine tremors, tight muscle which gets more pronounced with increase dosage. These are the reasons your doctor has to follow you up closely, to monitor the response and side-effects. ...Read moreSee 2 more doctor answers